# SDR HEEA080236

- Difficulty date: June 27, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N501PH
- Make and model: Bell 407
- Aircraft serial: 53401
- Aircraft time: 1,752 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Bellcrank
- Part number: 407001524105
- Part serial: TI644
- Condition: Debonded
- Location: M/R Head
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELLCRANK HAS BUSHINGS DISBONDED.
